MathSciNet Relay Station
MathSciNet bibliographic data
MR436234 (55 #9181) 58H05 (32M05 22E65)
Pisanelli, Domingos An example of an infinite Lie group. Proc. Amer. Math. Soc. 62 (1976), no. 1, 156–160 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement